# SDR CA970915001

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038255514
- Condition: Failed
- Location: Drive Teeth
- Stage of operation: TX
- Nature of condition: E, R
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE RAN ROUGH ON THE GROUND RUN AND WAS SHUTDOWN. THE PILOT FAILED IN HIS ATTEMPT TO RESTART THE ENGINE FOR TROUBLESHOOTING. REMOVAL OF THE MAGNETO REVEALED THE DRIVE TEETH WERE BROKEN. THE MAGNETO WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
